The exponential series: an addendum

Shirali, Shailesh (2017) The exponential series: an addendum. At Right Angles, 6 (3). pp. 14-21.

[img]
Preview
Text - Published Version
Download (236kB) | Preview

Abstract

In the accompanying article, the author (Gaurav Bhatnagar) presents a heuristic derivation of the well-known series for the exponential function.

Item Type: Articles in APF Magazines
Uncontrolled Keywords: Exponential series, Derivative, Polynomial, Partial sum, Convergence, Analytic function
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University publications > At Right Angles
Depositing User: Mr. Sachin Tirlapur
Date Deposited: 14 Sep 2018 13:49
Last Modified: 25 Sep 2018 12:58
URI: http://publications.azimpremjifoundation.org/id/eprint/1290
Publisher URL: http://apfstatic.s3.ap-south-1.amazonaws.com/s3fs-...

Actions (login required)

View Item View Item